Generic Arimidex and Proscar Pills
- 03-13-2009, 11:58 AM
- 03-15-2009, 06:30 PM
- 03-15-2009, 10:27 PM
For what it's worth, I am not taking Arimidex any longer, and I am no longer suffering from bloating. However, I have been losing some hair, which likely has more to do with DHT, which, as of last testing, was towards the upper end of the range. I don't know if there is a correlation between the hair loss and the HRT, though I always had a great head of hair, and my maternal granfather had a full head when he died at 83. Maybe it was just my time, I don't know.
I don't have any issues with my HRT, other than the hair loss. I can now exercise without feeling exhausted for days, and my strength and muscles are responding to workouts like they did in my early 30s. I've recovered nicely from the open surgeries on each of shoulder, and an ulnar nerve transposition, 6 months ago.
Thanks for any insight, Jan.
Similar Forum Threads
- By SHaneA655 in forum Male Anti-Aging MedicineReplies: 2Last Post: 04-10-2008, 12:32 PM
- By breed123 in forum Post Cycle TherapyReplies: 2Last Post: 02-18-2008, 04:28 PM
- By chuebner in forum AnabolicsReplies: 35Last Post: 06-22-2007, 10:14 AM
- By windwords7 in forum AnabolicsReplies: 11Last Post: 06-03-2003, 10:07 AM